Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 16 de abril de 2024
  

Generalized a-Weyl's theorem and the single-valued extension property.

Título inglés Generalized a-Weyl's theorem and the single-valued extension property.
Título español Teorema de a-Weyl generalizado y la propiedad de extensión univaluada.
Autor/es Amouch, Mohamed
Organización Dep. Math. Fac. Sci., Semlalia (Marrakesh), Marruecos
Revista 0213-8743
Publicación 2006, 21 (1): 51-65, 26 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let T be a bounded linear operator acting on a Banach space X such that T or T* has the single-valued extension property (SVEP). We prove that the spectral mapping theorem holds for the semi-essential approximate point spectrum σSBF-+(T); and we show that generalized a-Browder's theorem holds for f(T) for every analytic function f defined on an open neighbourhood U of σ(T): Moreover, we give a necessary and sufficient condition for such T to obey generalized a-Weyl's theorem. An application is given for an important class of Banach space operators.
Clasificación UNESCO 120200
Palabras clave español Operadores lineales ; Operadores de Fredholm ; Espectros ; Teorema de Weyl
Código MathReviews MR2258341
Código Z-Math Zbl pre05081467
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es